algebra universalis

, Volume 5, Issue 1, pp 72–75 | Cite as

A characterization of semi-distributivity

  • B. A. Davey
  • W. Poguntke
  • I. Rival
Article

Keywords

Partial Order Distinct Element Finite Length Canonical Representation Infinite Chain 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. Antonius and I. Rival,A note on Whitman's property for free lattices, Algebra Univ. (to appear).Google Scholar
  2. [2]
    B. Jónsson,Sublattices of a free lattice, Canad. J. Math.13 (1961), 256–264.MATHMathSciNetGoogle Scholar
  3. [3]
    B. Jónsson and J. E. Kiefer,Finite sublattices of a free lattice, Canad. J. Math.14 (1962), 487–497.MATHMathSciNetGoogle Scholar
  4. [4]
    P. Whitman,Free lattices, Ann. of Math.42 (1941), 325–330.MATHMathSciNetCrossRefGoogle Scholar
  5. [5]
    R. Wille,Jeder endlich erzeugte, modulare Verband endlicher Weite ist endlich, Mat. čas.24 (1974), 77–80.MATHMathSciNetGoogle Scholar

Copyright information

© Birkhäuser Verlag 1975

Authors and Affiliations

  • B. A. Davey
    • 1
    • 2
  • W. Poguntke
    • 1
    • 2
  • I. Rival
    • 1
    • 2
  1. 1.University of ManitobaWinnipegCanada
  2. 2.Technische Hochschule DarmstadtDarmstadtWest Germany

Personalised recommendations